Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 35, NWS New Orleans, LA

October 26, 2015Hancock County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Oct 26, 2015, 3:26 AM CDT for Hancock County, Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2015, 3:26 AM CDT (08:26 UTC)
Expired
Oct 26, 2015, 7:30 AM CDT
In force
4 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

County Hancock County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
554 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WGUS54 KLIX 260826
FFWLIX
MSC045-261230-
/O.NEW.KLIX.FF.W.0035.151026T0826Z-151026T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
326 AM CDT MON OCT 26 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 730 AM CDT

* AT 323 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN.
  HANCOCK COUNTY EMERGENCY MANAGEMENT REPORTED SEVERAL ROADS IN
  SOUTHERN PORTIONS OF THE COUNTY TO BE IMPASSABLE DUE TO A
  COMBINATION OF FLASH FLOODING AND TIDAL INUNDATION.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...KILN...PEARLINGTON AND
  SHORELINE PARK.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3025 8942 3023 8942 3021 8945 3019 8944
      3018 8946 3019 8946 3019 8948 3020 8954
      3018 8957 3022 8961 3027 8963 3044 8951
      3049 8934 3038 8934 3033 8938 3034 8934
      3030 8933

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 25, 7:26 PM CDT, 8 hours earlier.

Area forecast discussion, Oct 25, 7:26 PM CDT, 8 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
726 PM CDT SUN OCT 25 2015

.UPDATE...
THERE HAS BEEN AN INCREASE IN CONVECTION ALONG AND SOUTH OF
INTERSTATE 10/12 AND WITH THE DEEPENING LOW PRESSURE OFF TO THE
WEST CONTRIBUTING TO LOW LEVEL ROTATION BRIEF TORNADOES ARE
BECOMING MORE OF A THREAT. A TORNADO WATCH HAS BEEN ISSUED FOR
AREAS ALONG AND SOUTH OF INTERSTATE 10/12 THROUGH 2AM TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 426 PM CDT SUN OCT 25 2015/

SHORT TERM...
NOT MUCH CHANGE IN THE FORECAST THIS AFTERNOON AND EVENING. LOW
CENTERED JUST OFF SOUTHWEST COAST OF LOUISIANA NEAR LAKE CHARLES
WILL CONTINUE TO MOVE NORTHEAST OVER THE NEXT 24 HOURS. WITH THAT
MODERATE TO HEAVY RAINFALL WILL CONTINUE TONIGHT THROUGH MONDAY
MORNING. AN ADDITIONAL 3 TO 5 INCHES OF RAINFALL IS POSSIBLE SO A
FLASH FLOOD WATCH WILL CONTINUE THROUGH THE OVERNIGHT HOURS. THE
GOOD THING IS IF YOU LOOK AT THE RADAR THE HEAVY RAIN HAS BEEN
FAIRLY PROGRESSIVE AND ALSO THERE IS A DRY SLOT FORMING AND MOVING
ONSHORE NEAR THE CENTER OF THE LOW. SO THERE IS A FAIRLY DECENT
SHOT THAT THE MODERATE TO HEAVY RAIN SHUTS DOWN A LITTLE SOONER.
OF COURSE WE WILL STILL DEAL WITH SHOWERS THROUGH TUESDAY BUT
A CONSISTENT MODERATE TO HEAVY RAIN THREAT SHOULD END AS THE LOW
MOVES NORTHEAST AND DRIER AIR WORKS INTO THE SYSTEM. ANOTHER
THREAT THAT CONTINUES IS THE POSSIBILITY OF QUICK SPIN UP
TORNADOES AND WATERSPOUTS. THE STORM PREDICTION CENTER CONTINUES TO
HIGHLIGHT A SLIGHT RISK ALONG THE LOUISIANA COAST THIS EVENING.
ALSO WE HAVE SEEN WINDS NEAR THE LOW SPIKE TO NEAR 30 KNOTS OR
GREATER ALONG THE SOUTHWEST COAST OF LOUISIANA AND THAT HAS US
CONCERNED FOR COASTAL FLOODING SO A COASTAL FLOOD WARNING HAS BEEN
ISSUED AS TIDES COULD RUN UP TO 3 FEET HIGHER THAN NORMAL. 13/MH

LONG TERM...
GOING INTO TUESDAY AND MIDWEEK RAIN CHANCES DROP OFF FOR TUESDAY
AS REMNANT SHOWERS FROM THE UPPER LOW WILL STILL BE AROUND. A
SLIGHT CHANCE OF SHOWERS WILL BE IN THE FORECAST FOR TUESDAY. THE
LOW PULLS OUT FOR WEDNESDAY AND WE FINALLY SEE SOME SUN AND DRY
OUT THROUGH THE WEEKEND. MODELS THEN POINT TO SOME SORT OF SYSTEM
IMPACTING THE FORECAST AREA BY NEXT SATURDAY OR SUNDAY. THE GFS
IS MORE AGGRESSIVE WITH THIS AND BRING RAIN INTO THE FORECAST AREA
AS EARLY AS SATURDAY MORNING WHILE THE EMCWF HOLDS THE SYSTEM OFF
UNTIL EARLY NEXT WEEK. WILL HAVE TO WATCH THIS A IT DRAWS CLOSER.
BUT FOR NOW WILL TAKE A BLENDED APPROACH TO THE FORECAST. 13/MH

AVIATION...
RA/SHRA ALL QUADS THROUGH 18Z MONDAY. MVFR/LIFR CAN BE EXPECTED
DUE TO LOW CEILINGS. WILL LIKELY SEE OVC015 WITH VISIB REDUCED TO 3
TO 5 MILES WITH SHRA ACTIVITY. THERE IS A SLIGHT CHANCE FOR TSRA
MAINLY AT TERMINALS AROUND AND SOUTH OF LAKE PONTCHARTRAIN.  WINDS
WILL BE GUSTY WITH 15 TO 20 KT INLAND...20 TO 25 KT ALONG THE
COAST... AND UP TO 35 KT OFFSHORE. 18

MARINE...
SURFACE LOW PRESSURE IS JUST SOUTH OF LAKE CHARLES THIS AFTERNOON.
THE LOW DEEPEND SOME AND OBS OFF THE COAST OF LCH WERE SHOWING
SUSTAINED WINDS OF 40 KNOTS AND GUSTS UP TO 50 KNOTS AND THAT
PROMPTED US TO ISSUE A GALE WARNING FOR THE COASTAL WATERS
EXCLUDING LAKE PONTCHARTRAIN THIS AFTERNOON THROUGH MONDAY
AFTERNOON MAINLY FOR GUSTS POTENTIALY REACHING UP TO 45 KNOTS.
EXPECT COASTAL AND OFFSHORE WATER WINDS TO BE TO 25 TO 35 KT WITH
HIGHER GUSTS. SEAS WILL INCREASE TO 6 TO 8 FT WITH SOME AREAS
REACHING 8 TO 11 FT MAINLY OFFSHORE. SMALL CRAFT ADVISORY WILL
CONTINUE FOR THE TIDAL LAKES THROUGH MONDAY MORNING. THE LOW WILL
CONTINUE TO TRACK NORTHEAST AND WINDS SHOULD BEGIN TO SHIFT OUT OF
THE WEST BY MONDAY NIGHT AND WINDS AND SEAS SHOULD START TO
SUBSIDE. 13/MH

DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HAZARDOUS CONDITIONS OVER COASTAL WATERS.
             MONITORING ABOVE NORMAL TIDES AND HYDROLOGIC ISSUES.
             MONITORING SEVERE WEATHER POTENTIAL.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  74  66  74 / 100  80  50  40
BTR  69  75  66  75 / 100  60  40  20
ASD  71  76  67  76 / 100  80  50  40
MSY  72  77  67  76 / 100  50  40  30
GPT  71  75  68  75 / 100  90  50  40
PQL  71  74  67  76 / 100 100  60  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 7 AM CDT MONDAY FOR LAZ040-050-058-
     060>062-064-066>070-072.

     FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR LAZ034>037-039-
     040-046>050-056>072.

GM...GALE WARNING UNTIL 1 PM CDT MONDAY FOR GMZ532-534-536-538-550-
     552-555-557-570-572-575-577.

     SMALL CRAFT ADVISORY UNTIL 1 PM CDT MONDAY FOR GMZ530.

MS...COASTAL FLOOD WARNING UNTIL 7 AM CDT MONDAY FOR MSZ080>082.

     FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MSZ068>071-077-
     080>082.

GM...GALE WARNING UNTIL 1 PM CDT MONDAY FOR GMZ534-536-538-550-552-
     555-557-570-572-575-577.

&&
Hazardous weather outlook, Oct 25, 7:31 PM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
731 PM CDT SUN OCT 25 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-261245-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
731 PM CDT SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT
A TORNADO WATCH HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF
INTERSTATE 10/12 THIS EVENING UNTIL 2AM. INCREASED CONVECTION
ALONG THE COAST COULD PRODUCE A BRIEF TORNADO TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA
AND SOUTHERN MISSISSIPPI TODAY AND TONIGHT. LOW PRESSURE OVER THE
WESTERN GULF OF MEXICO WILL SPREAD RAIN ACROSS THE AREA TODAY AND
TONIGHT. SOME OF THE RAIN WILL BE HEAVY WITH MANY AREAS LIKELY TO
RECEIVE 3 TO 5 INCHES OF RAIN TODAY AND TONIGHT.

HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT ARE EXPECTED THIS
AFTERNOON AND ESPECIALLY TONIGHT AS SOUTHEAST WINDS INCREASE TO
20 TO 30 KNOTS OVER MUCH OF THE COASTAL WATERS WITH FREQUENT
GUSTS TO GALE FORCE.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR LAKE PONTCHARTRAIN AND
LAKE MAUREPAS. A GALE WARNING IS IN EFFECT FOR THIS AFTERNOON AND
TONIGHT FOR ALL COASTAL WATERS WITH THE EXCEPTION OF LAKES
PONTCHARTRAIN AND MAUREPAS...WHERE THE SMALL CRAFT ADVISORY WILL
REMAIN IN EFFECT.

THE PERSISTENT SOUTHEAST WINDS COULD CAUSE TIDES TO BE 1 TO
3 FEET ABOVE NORMAL TONIGHT...WHICH COULD PRODUCE MINOR COASTAL
FLOODING. AS A RESULT...A COASTAL FLOOD WARNING IS IN EFFECT FOR
COASTAL PARISHES AND COUNTIES TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ABOVE NORMAL TIDES WILL REMAIN POSSIBLE THROUGH TUESDAY.

THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY
MORNING. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WILL BE
POSSIBLE MAINLY OVER MISSISSIPPI COAST.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE
THROUGH TUESDAY. WIND GUSTS TO GALE FORCE WILL BE POSSIBLE ACROSS
MUCH OF THE COASTAL WATERS MONDAY MORNING AND A GALE WARNING
REMAINS IN EFFECT FOR EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT ANY
REPORTS OF HEAVY RAINFALL OR FLOODING WOULD GREATLY BE
APPRECIATED.

In the hours before

Local storm report, Oct 25, 11:04 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1104 PM CDT SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     NON-TSTM WND DMG 2 ENE NEW ROADS         30.70N 91.42W
10/25/2015                   POINTE COUPEE      LA   EMERGENCY MNGR

            TREE FELL ON HOME. TIME ESTIMATED.

0700 PM     NON-TSTM WND DMG 1 ENE NEW ROADS         30.70N 91.43W
10/25/2015                   POINTE COUPEE      LA   EMERGENCY MNGR

            TREE FELL ON ROADWAY. TIME ESTIMATED.

0741 PM     TSTM WND DMG     2 S CHAUVIN             29.42N 90.60W
10/25/2015                   TERREBONNE         LA   LAW ENFORCEMENT

            ROOF RIPPED OFF HOME NEAR CHAUVIN BRIDGE. POSSIBLE
            TORNADO.

&&

ANSORGE
Local storm report, Oct 26, 12:26 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1226 AM CDT MON OCT 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     NON-TSTM WND DMG LACOMBE                 30.31N 89.93W
10/25/2015                   ST. TAMMANY        LA   FIRE DEPT/RESCUE

            LARGE TREE DOWN ON HWY 190 IN LACOMBE BETWEEN 9TH AND
            12TH STREET. TREE STRUCK AND DAMAGED TWO OCCUPIED VEHICLE
            BUT NO INJURIES WERE SUSTAINED.

&&

CBANNAN
Special weather statement, Oct 26, 12:43 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1243 AM CDT MON OCT 26 2015

MSZ081-260700-
HARRISON-
1243 AM CDT MON OCT 26 2015

...A LINE OF STRONG SHOWERS WILL AFFECT SOUTHWESTERN HARRISON
COUNTY...

AT 1240 AM CDT...THESE SHOWERS WERE MOVING INTO GULFPORT...MOVING
NORTHWEST AT 50 MPH.

THERE ARE MULTIPLE SHOWERS SHOWING WEAK ROTATION AND ARE VERY LIKELY
PRODUCING WATERSPOUTS. THE STRONGER WATERSPOUTS MAY PERSIST AND COME
ONSHORE AND A TORNADO WARNING MAY BE NEEDED.

LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...LONG BEACH AND GULFPORT AIRPORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
MISSISSIPPI.

LAT...LON 3037 8908 3036 8909 3036 8911 3031 8924
      3034 8928 3036 8928 3038 8932 3045 8899
      3043 8898 3043 8899 3041 8899 3041 8898
      3039 8897
TIME...MOT...LOC 0540Z 155DEG 41KT 3034 8908

CAB
Local storm report, Oct 26, 1:56 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
156 AM CDT MON OCT 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     FLOOD            MCCOMB                  31.25N 90.47W
10/26/2015                   PIKE               MS   911 CALL CENTER

            SEVERAL ROADS CLOSED DUE TO HIGH WATER OVER WESTERN
            PORTION OF PIKE COUNTY BETWEEN MCCOMB AND THE AMITE
            COUNTY LINE.

&&

BWAGNER

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 12:43 AM CDTSpecial Weather StatementLIXHarrison77 min
Oct 26, 1:01 AM CDTAreal Flood WarningLIXPike3 hr
Oct 26, 2:03 AM CDTAreal Flood WarningLIXAmite3 hr
Oct 26, 3:13 PM CDTCoastal Flood AdvisoryLIX16 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.